# SDR DALA2024042904765

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737924ER
- Aircraft serial: 31978
- Aircraft time: 24,008 hours, 9,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5635622) FWD RT FA EMERGENCY LT NOT CHARGING. R/R FWD RT FA EMERGENCY LIGHT IAW B737 AMM 25-64. OPS CK GOOD.
